# SDR DHL2005781553

- Difficulty date: February 16, 2005
- Submitted: March 19, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, VERT STAB FIN STA 133 STR 7 LT IS CRACKED AT FRAME ATTACH BOLT.  REMOVED FASTENERS FOR ACCESS, CUT-OUT DAMAGED STIFFENER IAW B727 SRM 55-30-4 FIG 1 (4 X 5 INCHES).  FABRICATED REPAIR STIFFENER.  INSTALLED REPAIR STIFFENER IAW B727 SRM 55-30-4 FIG 1.
